MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" SMALLBORE HEXAFUSE EXT SET W/6 MICROCLAVE® CLEAR, NANOCLAVE® (RED RING), 6 C; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" SMALLBORE HEXAFUSE EXT SET W/6 MICROCLAVE® CLEAR, NANOCLAVE® (RED RING), 6 C; STOPCOCK, I.V. SET
Catalog Number A1145
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 12" smallbore hexafuse ext set w/6 microclave® clear, nanoclave® (red ring), 6 check valves, 7 clamps (green, 2 yellow, blue, light green, 2 white) luer lock where it was reported that the hex set was found leaking above clave.Bed saturated with total parenteral nutrition (tpn) fluid that was running through the line.The defect was in hex set.It was not a single use device that was reprocessed and reused on a patient.The device was in use for patient care.No other device being used on the patient at the time of event that may cause or contributed to the event.There was patient involvement and unknown adverse event.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Additional Manufacturer Narrative
Received one used list# a1145, 12" smallbore hexafuse ext set w/6 microclave® clear, nanoclave® (red ring), 6 check valves, 7 clamps (green, 2 yellow, blue, light green, 2 white) luer lock; lot# 14089229 from the customer for complaint investigation.No visual damages or anomalies were observed on the returned device.The reported complaint of a leak was confirmed.The line with a yellow clip paired with the white clip leaked during testing.The probable cause of the leak is from an incomplete insertion during the assembly process of manufacturing.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
12" SMALLBORE HEXAFUSE EXT SET W/6 MICROCLAVE® CLEAR, NANOCLAVE® (RED RING), 6 C
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20884809
Report Number9617594-2024-01751
Device Sequence Number18403043
Product Code FMG
UDI-Device Identifier00887709070103
UDI-Public(01)00887709070103(17)290701(10)14089229
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1145
Device Lot Number14089229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, UNK MFR
Patient Age4 MO
Patient SexMale